MathSciNet Relay Station
MathSciNet bibliographic data
MR2213963 60D05 (60F10)
Calka, Pierre; Schreiber, Tomasz Large deviation probabilities for the number of vertices of random polytopes in the ball. Adv. in Appl. Probab. 38 (2006), no. 1, 47–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement